# SDR HEEA064929

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 407362013101
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH NORMALLY IS CLOSED (NOT CLOSED).
